| Model Number |
URF-P7 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection that the uretero-reno fiberscope insertion section flexible tube coating was peeled off.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 4 years since the subject device was manufactured and the last time the device was repaired was on (b)(6) 2023.Based on the results of the investigation, it is likely that the coating on insertion section and the insertion tube peeled off was caused by stress of repeated use, external factors, or handling.A definitive cause cannot be confirmed.Olympus will continue to monitor field performance for this device.